Table of Contents
ISRN Algebra
Volume 2014 (2014), Article ID 603851, 4 pages
http://dx.doi.org/10.1155/2014/603851
Research Article

Generalized -Radical Supplemented Modules

1Faculty of Art and Science, Amasya University, İpekköy, 05100 Amasya, Turkey
2Department of Mathematics, Faculty of Art and Science, Ondokuz Mayis University, Kurupelit, 55139 Samsun, Turkey

Received 28 October 2013; Accepted 16 December 2013; Published 14 January 2014

Academic Editors: A. V. Kelarev and S. Yang

Copyright © 2014 Burcu Nişancı Türkmen and Ali Pancar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Kasch, Modules and Rings, vol. 17, Academic Press, London, UK, 1982. View at MathSciNet
  2. A. V. Kelarev, Ring Constructions and Applications, vol. 9, World Scientific, River Edge, NJ, USA, 2002. View at MathSciNet
  3. J. Clark, C. Lomp, N. Vanaja, and R. Wisbauer, Lifting Modules. Supplements and Projectivity in Module Theory, Frontiers in Mathematics, Birkhäuser, Basel, Switzerland, 2006. View at MathSciNet
  4. R. Wisbauer, Foundations of Module and Ring Theory, vol. 3, Gordon and Breach, Philadelphia, Pa, USA, 1991. View at MathSciNet
  5. S. H. Mohamed and B. J. Müller, Continuous and Discrete Modules, vol. 147 of London Mathematical Society Lecture Note, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Zöschinger, “Moduln, die in jeder Erweiterung ein Komplement haben,” Mathematica Scandinavica, vol. 35, pp. 267–287, 1974. View at Google Scholar · View at MathSciNet
  7. W. Xue, “Characterizations of semiperfect and perfect rings,” Publicacions Matemàtiques, vol. 40, no. 1, pp. 115–125, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Çalışıcı and E. Türkmen, “Generalized -supplemented modules,” Algebra and Discrete Mathematics, vol. 10, no. 2, pp. 10–18, 2010. View at Google Scholar · View at MathSciNet
  9. A. Idelhadj and R. Tribak, “On some properties of -supplemented modules,” International Journal of Mathematics and Mathematical Sciences, no. 69, pp. 4373–4387, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y. Wang and N. Ding, “Generalized supplemented modules,” Taiwanese Journal of Mathematics, vol. 10, no. 6, pp. 1589–1601, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. Türkmen and A. Pancar, “On cofinitely Rad-supplemented modules,” International Journal of Pure and Applied Mathematics, vol. 53, no. 2, pp. 153–162, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. E. Büyükaşik and C. Lomp, “On a recent generalization of semiperfect rings,” Bulletin of the Australian Mathematical Society, vol. 78, no. 2, pp. 317–325, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. W. Sharpe and P. Vámos, Injective Modules, Cambridge University Press, Cambridge, UK, 1972. View at MathSciNet
  14. D. Keskin, P. F. Smith, and W. Xue, “Rings whose modules are -supplemented modules,” Acta Mathematica Hungarica, vol. 83, pp. 161–169, 1999. View at Google Scholar
  15. K. Varadarajan, “Dual Goldie dimension,” Communications in Algebra, vol. 7, no. 6, pp. 565–610, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Lomp, “On semilocal modules and rings,” Communications in Algebra, vol. 27, no. 4, pp. 1921–1935, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet